# SDR FDEA201202080513

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 41,514 hours, 29,720 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 40,816 hours, 29,245 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Signal Cond Unit
- Part number: 662285002
- Part serial: 25
- Condition: Malfunctioned
- Location: Oil Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT LOSS OF OIL PRESSURE NR 1 ENGINE ONLY OTHER ABNORMAL INDICATION WAS INCREASE IN NR 1 OIL QUANTITY TO FULL SCALE HIGH.  FOLLOWED PROCEDURES SHUT ENGINE- DOWN AND RETURNED TO AIRPORT.  TROUBLESHOT IAW ASM 79-30-00 SUSPECT OIL PRESSURE TRANSMITTER T583.   R & R OIL PRESSURE TRANSMITTER IAW AMM 79-33-11-04, OPS CHECKED, FAILED, FOUND NR 1 ENGINE SIGNAL CONDITION BREAKER POPPED, R & R NR 1 ENGINE SIGNAL CONDITIONAL IAW AMM 79-33-31-04, ACCOMPLISHED AMM 72-00-00-06 NR 1 ENGINE GENERAL INSP STEP 11.  OPS CHECKED GOOD AND NO FAULTS NOTED ON WINDMILL, ACFT OK FOR CONT SERVICE.
